# SDR 99ZZZX3407

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2741R
- Make and model: Cessna 340A
- Aircraft serial: 340A0922
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Cover
- Condition: Misinstalled
- Location: Cylinder
- Part time: 14 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW ECI PMA CYLINDER ASSEMBLIES WERE INSTALLED AND IN 14 HOURS TIS, 4 OF THE 6 INTAKE ROCKER ARMS WORE HOLES THROUGH ROCKER COVERS.  TCM STOCK ROCKER COVERS AND ROCKER COVER GASKETS WERE USED.
